# SDR 08FDEA00210

- Difficulty date: January 21, 2008
- Submitted: January 22, 2008
- Operation: Air carrier
- Aircraft: N374FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46612
- Aircraft time: 84,853 hours, 34,443 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: ADA01117
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAC, CORROSION, SHEAR TIE, FS 1099 BETWEEN L51 R AND L50R REMOVED CORROSION IN REFERENCE WITH DC/MD10-10 SRM, VOLUME II, 51-21-01, PAGE 28A.  ORIGINAL THICKNESS IA .071 INCH IAW DC/MD10-10 SRM, VOL III 53-13-01, FIGURE 8A, SHEET 1,   ITEM 33.  MATERIAL REMOVED IS .011.  MATERIAL REMAINING IS .060" PER TIMCO TOOL T8225C.  FOUND TO BE WITHIN LIMITS IAW DC/MD10-10 SRM, VOLUME I, 53-00-01, FIGURE 1B.  CUT OUT SHEAR CLIP AND REINSTALLED WITH SPLICE REPAIR IAW DC/MD10-10 SRM, VOLUME I, 53-30-00, FIGURE 10.  MATERIAL ID FOR SPLICE IS 7075-T6, .071 INCH, PO NR 596629.4 IAW DC/MD10-10, SRM, VOLUME I , 53-30-00, FIGURE 10.
